# SDR DKAA00009

- Difficulty date: February 16, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N916R
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: H146
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILER/SPEEDBRAKE LEVER WAS NOT FULLY IN THE DOWN POSITION DURING FLIGHT, 1.5 INCH OF RED PAINTED INDICATION SHOWING.  DEFERRED PER MEL 27-19.  ON 2/18/00, DEFERRAL CLEARED, REPLACED NOSE GEAR DOWNLOCK SWITCH AND CANNON PLUG IAW DC9 MM 32-60-1.  PERFORMED AUTO SPOILER SYSTEM CHECK IAW DC9 MM 27-62-0.  SYSTEM OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
